# SDR ARWA20020401

- Difficulty date: April 2, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 84,637 hours, 27,618 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 56165545503
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LOSS OF HYD PRESSURE WITH LOW PRESSURE LIGHT, AILERON & RUDDER POWER LIGHTS ON, QUANTITY NORMAL.  ACFT WAS STOPPED ON THE TAXIWAY & TOWED TO THE RAMP.  REMOVED AND REPLACED RIGHT HAND MLG BOGIE TRIM CYLINDER ASSY IAW MM 32-33-1.  LEAK CHECK ACCOMPLISHED, NO LEAKS NOTED.
